# SDR SWAA2022021008845

- Difficulty date: March 27, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 50,871 hours, 24,763 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FORWARD HORIZONTAL STABILIZER SLIDING SEAL CRACKED / REMOVED AND REPLACED RT LOWER FORWARD HORIZONTAL STABILIZER SLIDE SEAL PER AMM 53-31-31.
